# SDR SWIA200819503

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 14,475 hours, 12,577 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6495 - RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN MESSAGES.  REPLACED RIGHT GEAR INBOARD ELECTRICAL HARNESS PER AMM 32-61-20.  OPS CHECK GOOD.
